Two-dimensional and axisymmbtric nonstationary gas flows with strong shock waves. PMM vol. 38, n{ring equal to} 3, 1974, pp. 477-483

Research output: Contribution to journalArticlepeer-review

Abstract

We propose a way of obtaining the second and successive approximations in constructing a solution by Chernyi's method [1-3], Limiting nonstationary flows of an inviscid gas were studied in [4, 5].

Original languageEnglish
Pages (from-to)441-447
Number of pages7
JournalJournal of Applied Mathematics and Mechanics
Volume38
Issue number3
DOIs
StatePublished - 1974

Scopus subject areas

  • Modelling and Simulation
  • Mechanics of Materials
  • Mechanical Engineering
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Two-dimensional and axisymmbtric nonstationary gas flows with strong shock waves. PMM vol. 38, n{ring equal to} 3, 1974, pp. 477-483'. Together they form a unique fingerprint.

Cite this